, Volume 54, Issue 11, pp 1765-1772
Date: 25 Sep 2012

Duffin–Kemmer–Petiau Equation with a Hyperbolical Potential in (2+1) Dimensions for Spin-One Particles

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We study the relativistic Duffin–Kemmer–Petiau equation in the presence of a hyperbolical potential in (1+2)-dimensional space–time for spin-one particles. To derive the energy eigenvalues and the corresponding eigenfunctions, we use the Nikiforov–Uvarov method after a Pekeris-type approximation is employed.